# SDR ASAA2018072425524

- Difficulty date: July 24, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,685 hours, 12,404 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2020002070208
- Condition: Out Of Tolerance
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NR 1 MAIN TANK FQIS TEST REF NG-28FCD-18088-1, FOUND PROBES F3, F5, AND F6 OUT OF TOLERANCE REF AMM TASK 28-41-21-710-801. GROUNDED - YES. REMOVED AND REPLACED PROBES F3, F5, AND F6 OF THE NR 1 MAIN TANK. FQIS SYSTEM TEST PASS. ETOPS GROUND VERIFICATION SUCCESSFUL. QUANTITY INDICATION OPERATIONAL ON BOTH FLIGHT DECK AND REFUEL PANEL DISPLAYS.
